# SDR AWXA200501416

- Difficulty date: November 17, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 58,629 hours, 41,187 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, CREW REPORTED AT 80 KNOTS AUTO THROTTLES KICKED OFF AND AROUND 150 KNOTS F/O LOST ALL AIR DATA INSTRUMENTS, ALSO HAD SPEED TRIM FAULT & STALL WARNING.  REPORTED THAT ERRORS DECREASED DURING DESCENT.  RETURNED & LANDED WITHOUT FURTHER INCIDENT.  MX R & R NR 2 ADC IAW MM 34-11-00-501.  DURING LEAK CHK, DISCOVERED LEAK IN F/O'S STATIC SYS.  REPLACED A CRACKED TEE FITTING.  FINAL OPS & LEAK CHECKS GOOD.  VENDOR TEAR DOWN REPORT CONFIRMS FAILURE.  UNIT FAILED ALTITUDE, AIRSPEED AND POWER INTERRUPT TESTS.  FOUND UNIT HIGHLY CONTAMINATED.  UNIT WAS OVERHAULED DUE TO EXTENT OF REPAIR REQUIRED.  ALL WORK AND OPERATIONAL TESTS WERE PERFORMED IAW ATA 34-11-02.
